# SDR AALA202205120992

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,457 hours, 25,966 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL LEFT WING TANK OVERFLOW MESSAGE ECAM IN FLIGHT TURNED CENTER TANK LEFT TRANSFER OFF NO FUEL IN CENTER TANK. EMERGENCY CANCELED NUISANCE ECAM. **ORIGINAL REPORT WAS AALA202205111913** REPLACED THE LEFT-WING HIGH-LEVEL SENSOR AND THE LEFT-WING OVERFLOW SENSOR (AALA202205120992) PER AMM 28-46-15. A SATISFACTORY BITE CHECK WAS ACCOMPLISHED PER AMM 28-4600-740-001.
